# SDR BONA2013042400003

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N511FG
- Make and model: Lear 45LEAR
- Aircraft serial: 420
- Aircraft time: 703 hours, 622 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 90428018
- Part serial: 1034
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 703 hours, 622 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

AFTER LANDING, WHEN THRUST REVERSERS WERE DEPLOYED, CREW OBSERVED RT ENGINE FIRE WARNING.  IN FOLLOWING CHECKLIST PROCEDURES, ENGINE WAS SHUTDOWN, FIRE HANDLE PULLED, AND BOTH BOTTLES DISCHARGED.  FIRE INDICATION REMAINED, SO AIRPLANE WAS EVACUATED (CREW ONLY, THERE WERE NO PAX).  THERE WAS NO FIRE - FALSE INDICATION.  CAUSE WAS DETERMINED TO BE A MALFUNCTIONING CREW WARNING PANEL.  REPLACEMENT PANEL WAS INSTALLED, AND OPS TESTED NORMAL.
